# SDR CA040811002

- Difficulty date: July 29, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47259701
- Part serial: 0187
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,493 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLT DIVERTED, EMERGENCY DECLARED. ON CLIMBOUT RECEIVED NUMEROUS FIRE FAIL MSGS., CAUTION MSG, THEY ALL DISAPPEARED. WE THEN RECEIVED A LH ENG FIRE WARNING AND WE SHUT DOWN NR 1 ENGINE. ON APPROACH WE RECEIVED A RH ENGINE FIRE WARNING MSG, ON LANDING WE RECEIVED A APU FAIL MSG, WHICH DISCHARGED THE BOTTLE. MTCE R/R THE FIREX CONTROLLER AND APU FIRE BOTTLE.
